Alert archive / New Mexico / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 13, 2011, 3:34 AM MDT. It took effect at Jul 13, 2011, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2011, 3:34 AM MDT (09:34 UTC)
- In effect from
- Jul 13, 2011, 12:00 PM MDT
- Expired
- Jul 13, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
065 WGUS65 KABQ 130934 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 AM MDT WED JUL 13 2011 NMZ526-539-132200- /O.NEW.KABQ.FF.A.0002.110713T1800Z-110714T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 334 AM MDT WED JUL 13 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO... INCLUDING THE FOLLOWING AREAS...EASTERN LINCOLN COUNTY AND SOUTH CENTRAL MOUNTAINS. * FROM NOON MDT TODAY THROUGH THIS EVENING * DEEP MOISTURE ALREADY IN PLACE ACROSS THE EASTERN HALF OF NEW MEXICO WILL INTERACT WITH INSTABILITY TO CREATE NUMEROUS STORMS ACROSS THE REGION. RAINFALL RATES OF A HALF INCH TO ONE INCH IN 30 TO 45 MINUTES WILL BE POSSIBLE FROM THE STRONGER STORMS. THE COVERAGE AND INTENSITY WILL PEAK DURING THE AFTERNOON AND EARLY EVENING HOURS BEFORE DECREASING THEREAFTER. * FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT ON RECENT BURN SCARS WITHIN SOUTH CENTRAL NEW MEXICO. THIS INCLUDES THE WHITE AND DONALDSON BURN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DPORTER
2 follow-up statements
740 WGUS65 KABQ 132124 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 PM MDT WED JUL 13 2011 NMZ526-539-140300- /O.CON.KABQ.FF.A.0002.000000T0000Z-110714T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 324 PM MDT WED JUL 13 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...EASTERN LINCOLN COUNTY AND SOUTH CENTRAL MOUNTAINS. * UNTIL 9 PM MDT THIS EVENING * DEEP MOISTURE COMBINED WITH MODERATE INSTABILITY ALLOWED NUMEROUS SHOWERS AND THUNDERSTORMS TO FORM ACROSS THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS EARLY THIS AFTERNOON. THOUGH THE THREAT FOR HEAVY RAINFALL IS DIMINISHING...ADDITIONAL STORMS MAY BRING RAINFALL RATES OF A HALF INCH TO ONE INCH IN 30 TO 45 MINUTES THROUGH THE REMAINDER OF THE AFTERNOON. STORM COVERAGE AND INTENSITY WILL DECREASE THIS EVENING. * FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT ON RECENT BURN SCARS WITHIN SOUTH CENTRAL NEW MEXICO. THIS INCLUDES THE WHITE AND DONALDSON BURN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 34
403 WGUS65 KABQ 140321 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 921 PM MDT WED JUL 13 2011 NMZ526-539-140430- /O.EXP.KABQ.FF.A.0002.000000T0000Z-110714T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 921 PM MDT WED JUL 13 2011 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF LINCOLN COUNTY IN NEW MEXICO HAS EXPIRED. SOME LIGHT SHOWERS WILL CONTINUE OVER PORTIONS OF LINCOLN COUNTY...BUT THE FLASH FLOOD THREAT HAS DIMINISHED FOR TODAY. $$ 52
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 3:30 AM MDT, 4 minutes earlier.
Area forecast discussion, Jul 13, 3:30 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT WED JUL 13 2011 ...FLASH FLOOD THREAT FOR BURN SCARS FOCUSED IN NRN SACS TODAY... .DISCUSSION... YESTERDAY WAS QUITE THE DISAPPOINTMENT IN THUNDERSTORM COVERAGE AS DRIER AIR INFILTRATED WRN NEW MEXICO MUCH SOONER THAN EXPECTED. BUT THIS WILL NOT DISCOUNT THE POTENTIAL THREAT FOR FLASH FLOODING NEAR BURN SCARS THIS AFTERNOON/EVENING WITHIN THE SACRAMENTO MOUNTAINS... PARTICULARLY THE FORMER WHITE AND DONALDSON WILDFIRES. WILL POST A FLASH FLOOD WATCH FOR THESE AREAS FROM 18Z THROUGH 03Z/THU. PRIMARY FORECAST CHALLENGES CONTINUE TO FOCUS ON DIURNAL POPS AND TEMPS. LATEST WATER VAPOR LOOP INDICATES DRIER AIR PUNCHING INTO WRN NEW MEXICO AS SOUTHWEST FLOW PERSISTS. THE MONSOONAL PLUME IS ORIENTED ALONG A LINE FROM THE OK/TX PANHANDLES INTO SC/SE NEW MEXICO. THE THREAT FOR STORMS WILL DECREASE IN THE WEST DUE TO LESS AVAILABLE MOISTURE...HOWEVER SURFACE DEW POINTS REMAIN SUFFICIENT TO ALLOW A BOUT OF ISOLATED ACTIVITY DURING PEAK HEATING. AFTERNOON MIXING IS ALSO EXPECTED TO HINDER COVERAGE. THE BEST THREAT FOR STORMS SHOULD BE ALONG THE ERN SLOPES OF THE CENTRAL MT CHAIN TODAY. PRECIPITABLE WATER WILL BE SLIGHTLY ABOVE ONE INCH IN THIS SAME REGION AND INTO THE PLAINS. LOCALLY HEAVY RAINFALL WILL POSE A THREAT TO BURN SCARS AND THUS A FLASH FLOOD WATCH HAS BEEN POSTED AS MENTIONED EARLIER. HIGH TEMPS WILL GENERALLY BE A FEW DEGREES EITHER SIDE OF SEASONAL NORMALS. UPPER HIGH TO THE EAST WILL CONSOLIDATE INTO NORTHWEST TX/WRN OK THIS EVENING/THURSDAY. THIS SHOULD ALLOW THE MOISTURE PLUME TO BE MORE ORIENTED FROM NORTH TO SOUTH ACROSS THE CENTRAL PARTS OF THE FORECAST AREA. THE 00Z KABQ SOUNDING INDICATED A SIZABLE DROP FOR PRECIPITABLE WATER...BUT IT APPEARS VALUES COULD REBOUND FROM THE CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY PER THE LATEST NAM12. THIS MAY POSE AN INCREASED THREAT FOR HEAVY RAINFALL FOR THE OSHA... PACHECO AND POSSIBLY LAS CONCHAS BURN SCARS DURING THUR AFTERNOON/ EVENING. WILL NEED TO MONITOR THIS CLOSELY AS PWATS ARE PROGGED TO EXCEED ONE INCH. IT APPEARS FRIDAY COULD BE THE ONSET OF RECYCLE MODE FOR THE LAND OF ENCHANTMENT AS THE UPPER HIGH MIGRATES INTO THE CENTRAL UNITED STATES...BUT MORE IMPORTANTLY...THE RIDGE AXIS CHOKES OFF THE FLOW OF MOISTURE NORTHWARD INTO THE AREA. THE LINGERING DEEP MID/UPPER LEVEL MOISTURE PLUME...OR WHAT MAY BE LEFT OF IT...WILL GENERALLY BE ORIENTED FROM THE SANGRES TO THE UPPER GILA REGION. THIS SHOULD PLACE THE BEST THREAT FOR QPF ACROSS THE HIGH TERRAIN WITH LIMITED CHANCES IN THE ERN PLAINS. PWATS ARE ADVERTISED TO DROP TO AROUND THREE-QUARTERS OF AN INCH...ULTIMATELY REDUCING THE HEAVY RAINFALL THREAT. IT IS IMPORTANT TO NOTE THOUGH...ONE SHOULD NOT LET THEIR GUARD DOWN BECAUSE ANY SLOW-MOVING STORMS WILL STILL BE CAPABLE OF BRIEF HEAVY RAINFALL. RUNOFF WILL RESPOND INCREDIBLY FASTER ACROSS AND DOWNSTREAM FROM BURN SCARS. GIVEN THE CURRENT DROUGHT SITUATION...HATE TO BE THE MESSENGER AS FAR AS PRECIPITATION CHANCES FOR THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. THE HIGH WILL STRENGTHEN CONSIDERABLY OVER THE CENTRAL GREAT PLAINS...CONTINUING THE BLOCKING PATTERN FOR DEEP MOISTURE ADVECTION INTO THE STATE. WITH A LACK OF REPLENISHMENT...RECYCLE MODE WILL EVENTUALLY TAKE A SLOW TOLL ON PCPN CHANCES. ATTM...THE BEST CHANCES WILL BE IN THE WRN ZONES WHILE THE PLAINS REMAIN HOT AND PARCHED. DPORTER && .AVIATION... EXPECTING VFR CONDITIONS TO BE THE RULE OVER THE NEXT 24 HOURS...BUT IN BRIEF INSTANCES ACROSS ROUGHLY THE N AND E HALVES OF NM ISOLATED TO SCT SHOWER AND T STORM ACTIVITY WILL CREATE SOME MVFR CIGS AND HIGHER MT OBSCURATIONS. KLVS AND POSSIBLY KROW AND KSAF WILL BE THE MOST FAVORED SITES FOR T STORM IMPACTS...THOUGH AT LEAST WESTERN PORTIONS OF FCST AREA LIKELY TO SOMEWHAT LESS STORM COVERAGE TODAY COMPARED TO THE LAST DAY OR TWO. ACTIVITY SHOULD DIMINISH SOMEWHAT OVERNIGHT...ESPECIALLY W AND N. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43 && .FIRE WEATHER... WEATHER MODELS STILL INDICATE LESS T STORM COVERAGE AND LOWER RAINFALL TOTALS TODAY AND THE REST OF THE WEEK COMPARED TO TUE AND ESPECIALLY MON. MID LEVEL DRYING WAS MORE AGGRESSIVE ACROSS ROUGHLY W HALF OF NM THAN EARLIER ANTICIPATED...BUT A GENERAL SSW TO NNE AND OCCASIONALLY S TO N FLOW ALOFT SHOULD ALLOW A SOMEWHAT DIMINISHED MOIST PLUME TO HOVER AND OCCASIONALLY WAVER BACK AND FORTH ACROSS N AND CENTRAL NM THE REST OF THE WEEK AND PERHAPS INTO THE WEEKEND. FOR THE REST OF THIS WEEK IT LOOKS LIKE RH RECOVERIES SHOULD RANGE FROM FAIR TO VERY GOOD WITH THE GREATER RECOVERIES MOST LIKELY ACROSS THE N AND E...ESPECIALLY WHERE SIGNIFICANT WETTING OCCURS THE PREVIOUS DAY. AS THE UPPER HIGH CENTER E OF THE STATE REPOSITIONS ITS RIDGE ORIENTATION SOMEWHAT DURING OR A BIT BEFORE THE WEEKEND... THERE MAY BE A RELATIVELY MODEST UPTICK IN MOISTURE TRANSPORT. BUT THAT WILL BE FOLLOWED BY WHAT IS STILL STRONGLY PORTRAYED BY THE MODELS AS STRONG WESTWARD RIDGE BUILDING ACROSS NM FOR MUCH OF NEXT WEEK. CONFIDENCE IS MODERATE FOR THIS WEEK/S SCENARIO...BUT SOMEWHAT HIGHER FOR THE OVERALL DRYING TREND NEW MEXICO SHOULD SEE NEXT WEEK AS MUCH OF ANY REMAINING MOISTURE FLOW FROM MEXICO GETS CUTOFF BY THE E TO W RIDGE BUILDING OVER THE STATE. ONE THING TO BE WATCHFUL FOR WOULD BE EASTERLY WAVES ORIGINATING FROM THE GULF OF MEXICO ROTATING AROUND THE UPPER HIGH AND PERHAPS IMPACTING PORTIONS OF THE FORECAST AREA...ESPECIALLY IF THOSE EASTERLY WAVES CAN INTRUDE NORTHWESTWARD INTO ANY WEAKNESSES IN THE UPPER RIDGE. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 90 61 90 61 / 10 10 5 5 DULCE........................... 86 50 87 50 / 20 20 20 20 CUBA............................ 88 54 88 55 / 30 20 20 20 GALLUP.......................... 86 51 86 49 / 10 5 10 5 EL MORRO........................ 81 47 82 47 / 10 10 20 10 GRANTS.......................... 87 54 87 53 / 20 20 20 10 QUEMADO......................... 85 53 82 51 / 10 10 10 10 GLENWOOD........................ 92 61 91 59 / 10 10 10 10 CHAMA........................... 80 48 81 49 / 30 20 30 20 LOS ALAMOS...................... 83 63 83 64 / 30 30 30 30 PECOS........................... 83 58 82 58 / 40 30 40 30 CERRO/QUESTA.................... 82 53 83 53 / 40 30 40 30 RED RIVER....................... 75 47 74 49 / 50 30 50 40 ANGEL FIRE...................... 75 46 76 46 / 60 30 60 40 TAOS............................ 86 54 86 55 / 40 30 30 30 MORA............................ 81 55 82 55 / 50 30 50 40 ESPANOLA........................ 91 58 90 58 / 30 20 30 20 SANTA FE........................ 87 60 86 60 / 30 20 40 30 SANTA FE AIRPORT................ 89 61 89 61 / 30 20 30 20 ALBUQUERQUE FOOTHILLS........... 91 66 92 65 / 20 20 20 20 ALBUQUERQUE HEIGHTS............. 92 70 93 69 / 20 20 20 20 ALBUQUERQUE VALLEY.............. 94 65 95 63 / 20 20 20 10 ALBUQUERQUE WEST MESA........... 93 66 94 64 / 20 20 20 10 LOS LUNAS....................... 94 64 94 63 / 20 20 20 10 RIO RANCHO...................... 94 66 94 64 / 20 20 20 20 SOCORRO......................... 94 66 95 66 / 30 20 20 10 SANDIA PARK/CEDAR CREST......... 90 60 90 61 / 30 30 30 20 TIJERAS......................... 92 62 91 61 / 30 30 30 20 MORIARTY/ESTANCIA............... 89 54 89 54 / 30 30 30 20 CLINES CORNERS.................. 86 60 86 61 / 40 30 30 30 GRAN QUIVIRA.................... 89 64 90 64 / 40 30 30 20 CARRIZOZO....................... 88 66 92 66 / 40 30 30 20 RUIDOSO......................... 78 59 83 61 / 60 40 30 30 CAPULIN......................... 89 61 88 62 / 50 30 30 30 RATON........................... 91 61 93 61 / 40 30 30 30 SPRINGER........................ 92 62 92 63 / 40 30 30 30 LAS VEGAS....................... 87 60 86 59 / 40 30 40 40 CLAYTON......................... 93 69 95 68 / 30 30 20 20 ROY............................. 90 67 89 66 / 30 30 20 40 CONCHAS......................... 97 71 98 73 / 30 30 20 30 SANTA ROSA...................... 94 70 96 70 / 30 30 20 30 TUCUMCARI....................... 95 71 100 70 / 30 30 20 20 CLOVIS.......................... 93 68 96 69 / 30 30 20 20 PORTALES........................ 93 71 98 71 / 30 30 20 20 FORT SUMNER..................... 95 73 99 73 / 30 30 20 20 ROSWELL......................... 97 70 100 71 / 40 30 20 20 PICACHO......................... 91 64 94 65 / 40 30 30 30 ELK............................. 85 60 88 60 / 60 50 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ526-539. && 46/43
Hazardous weather outlook, Jul 12, 6:27 AM MDT, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 627 AM MDT TUE JUL 12 2011 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 627 AM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING FROM SOME OF THE THUNDERSTORMS THAT DEVELOP ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. FLASH FLOODING FROM HEAVY RAINFALL IS POSSIBLE BELOW BURN SCARS FROM RECENT WILD FIRES. PLEASE REVIEW THE LATEST FLASH FLOOD WATCH FOR FURTHER INFORMATION. GUSTY WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL PERSIST DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY ACROSS THE SOUTH CENTRAL MOUNTAINS OF NEW MEXICO. SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING...PARTICULARLY BELOW BURN SCARS FROM RECENT FIRES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT FLASH FLOODING. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:17 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 88 min |
| Jul 12, 6:49 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 86 min |
| Jul 13, 11:01 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jul 13, 11:57 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 13, 12:17 PM MDT | Flash Flood Warning | ABQ | Lincoln | 118 min |
| Jul 13, 12:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 13, 1:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jul 13, 1:38 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Torrance | 112 min |
| Jul 13, 1:58 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 3 hr |
| Jul 13, 2:07 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 13, 2:53 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 3 hr |
| Jul 13, 3:01 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 119 min |
| Jul 13, 4:25 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 13, 4:39 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 111 min |
| Jul 13, 4:58 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jul 13, 5:12 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Union | 2 hr |
| Jul 13, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
Nearby
Flash Flood Watches in New Mexico, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.